# SDR BKER2014120100680

- Difficulty date: November 25, 2014
- Submitted: December 1, 2014
- Operation: General aviation
- Aircraft: N555WZ
- Make and model: Cessna 560XL
- Aircraft serial: 5605366
- Aircraft time: 3,812 hours, 3,173 cycles
- Engine: Pwc PW545B
- Engine time: 3,812 hours, 3,179 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 99125192
- Part serial: 010949
- Condition: False Indication
- Location: Engine Vibration
- Part time: 3,812 hours, 3,173 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE VIBRATION LIGHT ILLUMINATED ON CLIMB OUT.  PILOTS RETURNED TO DEPARTURE. T/S TO ENGINE VIBRATION MONITORING UNIT.  UNIT WAS REMOVED AND A NEW UNIT INSTALLED.  OPS CHECK GOOD.  THIS WAS INDICATION PROBLEM , NO VIBRATION OF THE ENGINE WAS EVER FELT.
